For the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.
For Fever, Headaches, Body Aches, Blocked Nose and Sore Throat, Headaches, Blocked Nose. Contains paracetamol.
Warnings or Restrictions: CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children.
Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of… Headache, sore throat, fever, body aches & pains Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of… Blocked nose Also contains ascorbic acid (vitamin C), aspartame, lactose, sodium and sucrose.
Size (5) Unit (EA).
We save you the hassle of shopping around. With Bodycare, you get your favourite big brand products at always low prices.
Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.
Copyright 2021. Registered Office, 9 Western Ave, Matrix Park, Leyland, Lancashire PR7 7NB | Registered in England and Wales 1764610
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.